Integral group ring of the Suzuki sporadic simple group

Victor A. Bovdi, Alexander B. Konovalov, Eduardo Do Nascimento Marcos

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)

Abstract

Using the Luthar-Passi method, we investigate the classical Zassenhaus conjecture for the normalized unit group of the integral group ring of the Suzuki sporadic simple group Suz. As a consequence, for this group we confirm the Kimmerle's conjecture on prime graphs.

Original languageEnglish
Pages (from-to)487-503
Number of pages17
JournalPublicationes Mathematicae
Volume72
Issue number3-4
Publication statusPublished - 2008
Externally publishedYes

Keywords

  • Integral group ring
  • Kimmerle conjecture
  • Partial augmentation
  • Torsion unit
  • Zassenhaus conjecture

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Integral group ring of the Suzuki sporadic simple group'. Together they form a unique fingerprint.

Cite this